Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 8, 2015, 9:18 PM CDT for 4 counties in Illinois. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 9:18 PM CDT (02:18 UTC)
- Expired
- Jul 8, 2015, 9:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alexander County, IL, Johnson County, IL, Pulaski County, IL, Union County, IL
The radar
The Paducah radar (KPAH), 45 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 6:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 5:45 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jul 8, 5:45 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
545 PM CDT WED JUL 8 2015
.UPDATE...
ISSUED AT 543 PM CDT WED JUL 8 2015
UPDATED AVIATION DISCUSSION FOR 00Z TAF ISSUANCE.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 308 PM CDT WED JUL 8 2015
AFTER COLLABORATING WITH WFO LMK...WILL BE ENDING THE SOUTHEAST
PORTION OF THE FLASH FLOOD WATCH EARLY. A FEW SHOWERS HAVE
DEVELOPED SO FAR THIS AFTERNOON...BUT THEY HAVE BEEN SHORT-
LIVED...AND NOT THE HEAVY RAIN PRODUCERS NEEDED TO WARRANT THE
WATCH. THE REMAINDER OF THE WATCH WILL BE LEFT AS IS THROUGH 06Z.
THERE IS QUITE A VARIETY OF SOLUTIONS FOR CONVECTIVE TRENDS
THROUGH TONIGHT AND INTO THURSDAY. THE HRRR HAS CONSISTENTLY
ADVERTISED CONVECTIVE DEVELOPMENT THIS AFTERNOON ALONG
DIFFERENTIAL HEATING BOUNDARY FROM WESTERN ARKANSAS THROUGH SOUTH
CENTRAL MISSOURI. THIS HAS ALREADY BEGUN OVER ARKANSAS...AND
MISSOURI IS PROBABLY NOT GOING TO BE THAT FAR BEHIND.
THE NAM AND HRRR INDICATE THAT THIS CONVECTION WILL LIFT NORTH
NORTHEAST THROUGH SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS IN THE
00Z-06Z PERIOD. IN BOTH CASES...THE CONVECTION REALLY WEAKENS...IF
NOT COMPLETELY DISSIPATES...AS IT REACHES SOUTHWEST INDIANA AND
WEST KENTUCKY. THE GFS IS FARTHER NORTHWEST WITH THE MAIN
ACTIVITY...AND SPARES MOST OF THE AREA FROM ANY SIGNIFICANT QPF.
TRIED TO USE THE NAM/HRRR SOLUTIONS AS A GUIDE THROUGH TONIGHT.
CERTAINLY COULD SEE SOME HEAVY RAIN AND FLOODING ISSUES DEVELOP...SO
THE NORTHWEST SEGMENT OF THE FLASH FLOOD WATCH LOOKS GOOD THROUGH
06Z. DAMAGING WINDS AND A FEW TORNADOES WILL BE A CONCERN WITH THE
CONVECTION THIS EVENING OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.
FOR THURSDAY THE MODELS ALL DRAPE THE FRONT ACROSS WEST KENTUCKY
AND SOUTHERN PORTIONS OF SOUTHEAST MISSOURI. THE NAM DEVELOPS
AND HOLDS ONTO WEAKER CONVECTION ALONG THIS BOUNDARY THROUGH MUCH
OF THE DAY. CANNOT RULE OUT FURTHER HEAVY RAIN NEAR THE FRONT
THURSDAY.
THE BOUNDARY WILL LIFT BACK TO THE NORTH THURSDAY NIGHT...AND SOME
SCATTERED CONVECTION WILL BE POSSIBLE ALONG IT...MAINLY OVER SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS. HEADING INTO FRIDAY AND FRIDAY
NIGHT...ALL INDICATIONS ARE THAT AN UPPER RIDGE WILL BE BUILDING
OVERHEAD FROM THE SOUTHWEST FRIDAY INTO FRIDAY NIGHT...AND THIS
SHOULD EVENTUALLY PUT AN END TO THE CONVECTION FOR AWHILE. THERE
IS SOME DISCREPANCY IN HOW QUICKLY THIS WILL HAPPEN...AND THAT
WILL LEAVE THE DOOR OPEN FOR CONVECTION ALONG THE NORTHEAST
PERIPHERY OF THE REGION FRIDAY AND FRIDAY NIGHT. FOR NOW WILL
LEAVE A SMALL POP FOR FRIDAY...BUT WILL KEEP FRIDAY NIGHT DRY.
TEMPERATURES WILL BE DEPENDENT ON CONVECTIVE TRENDS THROUGH
THURSDAY...BUT IT WILL BE GETTING HOT BY FRIDAY WITH MUCH OF THE
AREA INTO THE LOWER 90S.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 308 PM CDT WED JUL 8 2015
ECMWF, GFS AND CANADIAN SHOW AN UPPER LEVEL HIGH PRESSURE SYSTEM
OVER THE SOUTHEAST UNITED STATES SLOWLY SLIDING WEST THROUGH THE
WEEKEND, MOVING OVER THE TEXAS PANHANDLE BY 12Z MONDAY. CONDITIONS
WILL REMAIN DRY AND HOT SATURDAY INTO SATURDAY NIGHT, THOUGH AN
ISOLATED SHOWER OR STORM IS NOT COMPLETELY OUT OF THE QUESTION
SATURDAY AFTERNOON. AS THE HIGH SHIFTS FARTHER WEST, AN UPPER LEVEL
LOW WILL DEVELOP OVER THE GREAT LAKES REGION SUNDAY. MODELS ALL
SHOW A MORE PRONOUNCED TROF GRADUALLY DEVELOPING SOUTHWESTWARD
MONDAY INTO TUESDAY. CHANCES OF SHOWERS AND THUNDERSTORMS SHOULD
RETURN TO OUR NORTHEAST HALF OF COUNTIES SUNDAY NIGHT, WITH CHANCES
INCREASING AND EXPANDING SOUTHWEST MONDAY INTO TUESDAY.
WINDS WILL CONTINUE TO BE OUT OF THE SOUTHWEST SATURDAY THROUGH
MONDAY NIGHT, WHICH WILL CONTINUE TO PUMP WARM MOIST AIR INTO OUR
REGION. HEAT INDEX READINGS WILL REACH THE UPPER 90S TO AROUND 100
DEGREES. BY TUESDAY INTO TUESDAY NIGHT, A WEAK SURFACE LOW WILL
MOVE JUST EAST OF OUR AREA, AND WINDS WILL SHIFT TO THE NORTHWEST.
THIS WILL HELP TEMPERATURES DROP BACK A FEW DEGREES TUESDAY INTO
WEDNESDAY.
AS THE UPPER TROF AND WEAK SURFACE LOW MOVE SOUTHEAST, SHOWER AND
THUNDERSTORM CHANCES WILL BEGIN SLOWLY TAPERING OFF FROM THE
NORTHWEST TUESDAY NIGHT INTO WEDNESDAY.
&&
.AVIATION...
ISSUED AT 543 PM CDT WED JUL 8 2015
MAINTAINED GENERAL THEME OF INHERITED FORECAST WITH NEARBY
BOUNDARY YIELDING TSRA CHANCE ESP N/W LATER TONIGHT
(KCGI/KEVV)...THEN DIURNALLY TMRW ALL TERMINALS AS IT IS STILL IN
THE VICINITY. OTHERWISE ANTICIPATE GENERAL LOWERING OF VFR CIGS
WITH TIME AND MOVE INTO MVFR IF/AS PCPN OCCURS. SIMILAR WITH VSBYS
IF RESTRICTIONS OCCUR.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ILZ075>078-080>094.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR MOZ076-086-087-100-
107>111.
IN...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR INZ081-082-085>087.
KY...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR KYZ004-005.
&&Hazardous weather outlook, Jul 8, 4:05 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 405 PM CDT WED JUL 8 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 405 PM CDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND TORNADOES THE PRIMARY CONCERNS. THE TORNADO CONCERN WOULD BE GREATEST NEAR A WARM FRONT ALONG INTERSTATE 64. MORE NUMEROUS THUNDERSTORMS ARE THEN EXPECTED TO SPREAD NORTH NORTHEAST INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS LATER THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND A FEW TORNADOES POSSIBLE. THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL DECREASE AS THEY TRY TO MOVE INTO SOUTHWEST INDIANA AND WEST KENTUCKY INTO THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT. PLEASE REFER TO THE FLASH FLOOD WATCH FOR DETAILS ON THE HEAVY RAIN AND FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE FORECAST ON THURSDAY AND THURSDAY NIGHT...POSSIBLY LINGERING INTO FRIDAY OVER THE EVANSVILLE TRI STATE REGION. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE AREA LATE THIS AFTERNOON AND THIS EVENING...AND OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS THROUGH MIDNIGHT. SPOTTERS THROUGHOUT THE AREA ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING ISSUES THROUGH TONIGHT. DRS
In the hours before
Special weather statement, Jul 8, 6:34 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
634 PM CDT WED JUL 8 2015
MOZ086-100-107>110-090030-
BOLLINGER MO-STODDARD MO-BUTLER MO-WAYNE MO-RIPLEY MO-CARTER MO-
634 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RIPLEY...WAYNE...EASTERN
CARTER...SOUTHWESTERN BOLLINGER...CENTRAL STODDARD AND BUTLER
COUNTIES UNTIL 730 PM CDT...
AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUDAPEST...OR 15 MILES NORTHEAST OF DONIPHAN...MOVING NORTHEAST AT 50
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POPLAR BLUFF...DEXTER...PIEDMONT...BERNIE...BLOOMFIELD...MARBLE
HILL...GREENVILLE...WAPPAPELLO LAKE AREA...SAM A BAKER STATE PARK...
PUXICO...NAYLOR...ESSEX...ELLSINORE...WILLIAMSVILLE...FISK...
DUDLEY...GLEN ALLEN...FAIRDEALING...HARVIELL AND OXLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHEASTERN
MISSOURI.
LAT...LON 3705 9084 3706 9078 3714 9078 3714 9076
3717 9076 3717 9074 3727 9073 3727 9055
3732 9055 3731 9015 3734 9014 3734 9000
3668 8982 3656 9070
TIME...MOT...LOC 2334Z 245DEG 43KT 3683 9071Local storm report, Jul 8, 7:13 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST 7 NNW POPLAR BLUFF 36.86N 90.46W
07/08/2015 E50 MPH BUTLER MO TRAINED SPOTTER
&&
DLLSpecial weather statement, Jul 8, 7:25 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
725 PM CDT WED JUL 8 2015
MOZ086-087-100-109>111-090130-
BOLLINGER MO-STODDARD MO-BUTLER MO-WAYNE MO-SCOTT MO-
CAPE GIRARDEAU MO-
725 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...WESTERN
ALEXANDER...CAPE GIRARDEAU...SOUTHEASTERN PERRY...NORTHWESTERN
MISSISSIPPI...EASTERN WAYNE...SCOTT...BOLLINGER...NORTHERN NEW
MADRID...STODDARD AND CENTRAL BUTLER COUNTIES UNTIL 830 PM CDT...
AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CASCADE TO PUXICO TO NEAR
HARVIELL...AND MOVING NORTHEAST AT 40 TO 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE GIRARDEAU...POPLAR BLUFF...SIKESTON...JACKSON...DEXTER...SCOTT
CITY...CHAFFEE...BERNIE...BLOOMFIELD...MARBLE HILL...ADVANCE...
ORAN...MINER...BENTON...WAPPAPELLO LAKE AREA...MOREHOUSE...PUXICO...
MORLEY...KELSO AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3658 9050 3704 9046 3732 9033 3731 9015
3745 9014 3753 8986 3760 8986 3760 8961
3757 8952 3740 8942 3735 8943 3734 8948
3728 8952 3725 8946 3704 8938 3701 8931
3694 8946 3688 8951 3686 8970 3670 8970
TIME...MOT...LOC 0024Z 242DEG 34KT 3728 9022 3697 9014 3673 9050Special weather statement, Jul 8, 8:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
826 PM CDT WED JUL 8 2015
ILZ088-092-MOZ086-087-100-107>111-090230-
UNION IL-ALEXANDER IL-BOLLINGER MO-STODDARD MO-BUTLER MO-WAYNE MO-
RIPLEY MO-SCOTT MO-CAPE GIRARDEAU MO-CARTER MO-
826 PM CDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...WESTERN
ALEXANDER...RIPLEY...CAPE GIRARDEAU...WAYNE...SCOTT...CARTER...
BOLLINGER...STODDARD AND BUTLER COUNTIES UNTIL 930 PM CDT...
AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AROUND CAPE GIRARDEAU TO
NEAR ATTICA...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE GIRARDEAU...POPLAR BLUFF...SIKESTON...JACKSON...DEXTER...SCOTT
CITY...CHAFFEE...DONIPHAN...PIEDMONT...BLOOMFIELD...MARBLE HILL...
ADVANCE...ORAN...BENTON...VAN BUREN...GREENVILLE...SAM A BAKER STATE
PARK...WAPPAPELLO LAKE AREA...PUXICO AND MORLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHERN
ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3708 9118 3705 9079 3717 9076 3717 9074
3727 9073 3731 9015 3756 9008 3756 8947
3753 8929 3705 8935 3693 8955 3686 8977
3671 8973 3667 9018 3650 9022 3650 9113
3682 9112 3683 9122
TIME...MOT...LOC 0125Z 264DEG 82KT 3733 8938 3637 9096Local storm report, Jul 8, 9:13 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
913 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HEAVY RAIN 5 S GREENVILLE 37.05N 90.45W
07/08/2015 E1.50 INCH WAYNE MO EMERGENCY MNGR
OCCURRED IN 30 MINUTES
&&
DLLLocal storm report, Jul 8, 9:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
916 PM CDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG 4 NW CAPE GIRARDEAU 37.35N 89.60W
07/08/2015 CAPE GIRARDEAU MO TRAINED SPOTTER
SEVERAL TREES DOWN
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 10:41 PM CDT | Special Weather Statement | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 64 min |
| Jul 8, 11:08 PM CDT | Areal Flood Advisory | PAH | Livingston, McCracken, Marshall | 112 min |
| Jul 8, 11:31 PM CDT | Special Weather Statement | PAH | Crittenden, Livingston, Lyon, Marshall, Union | 59 min |
| Jul 8, 11:44 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 9, 12:06 AM CDT | Special Weather Statement | PAH | Caldwell, Hopkins, Lyon, Webster | 69 min |
| Jul 9, 1:57 AM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, McCracken | 3 hr |
| Jul 9, 2:15 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 4 hr |
| Jul 9, 2:33 AM CDT | Areal Flood Advisory | PAH | Carlisle, Fulton, Graves, Hickman | 3 hr |
| Jul 9, 2:45 AM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Marshall | 4 hr |
| Jul 9, 3:05 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 34 hr |
| Jul 9, 3:10 AM CDT | Areal Flood Advisory | PAH | Caldwell, Calloway, Hopkins, Lyon, Marshall, Trigg | 4 hr |
| Jul 9, 3:23 AM CDT | Special Weather Statement | PAH | Caldwell, Lyon, Trigg | 37 min |
| Jul 9, 4:15 AM CDT | Special Weather Statement | PAH | Christian, Trigg | 45 min |
| Jul 9, 8:04 AM CDT | Areal Flood Advisory | PAH | Ballard, Livingston, McCracken, Marshall | 116 min |
| Jul 9, 8:37 AM CDT | Flash Flood Warning | PAH | Livingston, McCracken | 83 min |
| Jul 9, 8:45 AM CDT | Flash Flood Warning | PAH | Livingston | 2 hr |
| Jul 9, 9:08 AM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, Lyon and 4 more | 3 hr |
| Jul 9, 10:31 AM CDT | Special Weather Statement | PAH | Muhlenberg | 29 min |
| Jul 9, 6:49 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 41 min |
| Jul 9, 6:56 PM CDT | Flash Flood Warning | PAH | Ballard | 3 hr |
| Jul 8, 8:26 PM CDT | Special Weather Statement | PAH | Alexander | 64 min |
| Jul 8, 8:42 PM CDT | Tornado Warning | PAH | Alexander | 18 min |
| Jul 8, 9:22 PM CDT | Special Weather Statement | PAH | Alexander, Hamilton, Johnson, Pope, Pulaski, Saline and 2 more | 68 min |
| Jul 8, 9:46 PM CDT | Flash Flood Warning | PAH | Alexander, Johnson, Pulaski, Union | 3 hr |
| Jul 8, 10:05 PM CDT | Special Weather Statement | PAH | Alexander, Johnson, Pope, Pulaski, Saline, Union | 55 min |
| Jul 8, 10:50 PM CDT | Flash Flood Warning | PAH | Johnson, Pope, Saline, Williamson | 3 hr |
| Jul 8, 10:54 PM CDT | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 2 hr |
| Jul 9, 1:34 AM CDT | Areal Flood Advisory | PAH | Alexander, Johnson, Pulaski, Union | 4 hr |
| Jul 9, 6:21 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 24 min |
| Jul 9, 6:31 PM CDT | Tornado Warning | PAH | Alexander | 29 min |
| Jul 8, 7:15 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 30 min |
| Jul 8, 7:25 PM CDT | Special Weather Statement | PAH | Bollinger, Butler, Cape Girardeau, Scott, Stoddard | 65 min |
| Jul 8, 8:19 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 26 min |
| Jul 9, 4:39 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 51 min |
| Jul 9, 5:47 PM CDT | Flash Flood Warning | PAH | Bollinger | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.